Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Getting painful calf's and headache after starting elleste duet 1 mg. Any advice?

Aug 2012
User rating for this question
Very Good
Answered by

Practicing since : 1999
Answered : 362 Questions
I have been on elleste duet 1 mg for just one month and went to see my doc on wed as no improvement with feeling fed up, tearful, grumpy and anxious and since being on tablet painful calfs and headache, she told me to stop taking it and i have, feel horrid and constent headache! please can you advise
Posted Fri, 16 Nov 2012 in Headache and Migraines
Answered by Dr. Madhuri Patil 2 hours later
Hi there.
Thank you for the query.
Your doctor stopped Elleste Duet due to your symptoms of painful calfs and headache. It was a right decision. Now the headache you are having can be tried with simple pain-killers for a time being. They are over the counter medications like plain acetamenophen or paracetamol. You can use them till it subsides fully.
The description of your symptoms seem not only as perimenopausal symptoms. Otherwise, Venlaflaxine could have given you relief to certain extent. May be symptoms of depression and anxiety are independent of menopause changes in your body. Why don't you see a psychiatrist? CBT will help only when you are on appropriate anti-depressants. So check who is a good psychiatrist around your area and tell about Venlaflaxine and the hormonal replacement you tried. He/she will certainly prescribe an appropriate anti-depressant which will cover your symptoms of depression and anxiety together. One example of such drug is escitalopram with safest profile. So let me know what your psychiatrist tells you.
Your headache will go once you treat yourself with OTC medications for 4 to 5 times a day for next two days or so. Do not worry.
I hope this helps you. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor